Alert archive / South Carolina / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 36, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 22, 2006, 5:56 PM EDT for Berkeley County, South Carolina. It was in force for 64 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2006, 5:56 PM EDT (21:56 UTC)
- Expired
- Apr 22, 2006, 7:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Berkeley County, SC
The radar
The Columbia radar (KCAE), 115 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 6:10 PM EDT | HAIL 1 | Cross, SC | NICKEL AND QUARTER SIZE HAIL. |
| Apr 22, 6:12 PM EDT | HAIL 1 | 3 Se Eadytown, SC | |
| Apr 22, 6:15 PM EDT | HAIL 0.75 | 2 E Eadytown, SC | PEA TO PENNY HAIL ON THE GROUND. |
| Apr 22, 6:15 PM EDT | HAIL 0.75 | Cross, SC | DIME AND PENNY HAIL ON THE GROUND OFF RANGER ROAD. |
| Apr 22, 6:25 PM EDT | HAIL 0.75 | 4 Ese Eadytown, SC | PENNY HAIL COVERING THE GROUND JUST SOUTH OF ANGLES LANDING ON THE SHORES OF LAKE MOULTRIE. |
| Apr 22, 6:45 PM EDT | HAIL 0.75 | Saint Stephen, SC | |
| Apr 22, 6:45 PM EDT | HAIL 1 | 2 W Saint Stephen, SC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2168 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 222156
SVRCHS
SCC015-222300-
/O.NEW.KCHS.SV.W.0036.060422T2156Z-060422T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
556 PM EDT SAT APR 22 2006
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA
* UNTIL 700 PM EDT
* AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF EADYTOWN...OR
ABOUT 19 MILES NORTHWEST OF MONCKS CORNER...MOVING NORTHEAST AT 20
MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
EADYTOWN...
SAINT STEPHEN...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3330 8024 3341 7986 3344 7988 3347 7992
3350 7996 3351 8002 3346 8013 3345 8021
$$2 follow-up statements
000
WWUS52 KCHS 222204
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
604 PM EDT SAT APR 22 2006
SCC015-222300-
/O.CON.KCHS.SV.W.0036.000000T0000Z-060422T2300Z/
BERKELEY-
604 PM EDT SAT APR 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR BERKELEY COUNTY...
AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR EADYTOWN...OR
ABOUT 14 MILES WEST OF SAINT STEPHEN...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CROSS...
EADYTOWN AND SAINT STEPHEN.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3330 8024 3341 7986 3344 7988 3347 7992
3350 7996 3351 8002 3346 8013 3345 8021
$$000
WWUS52 KCHS 222247
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
647 PM EDT SAT APR 22 2006
SCC015-222300-
/O.CON.KCHS.SV.W.0036.000000T0000Z-060422T2300Z/
BERKELEY-
647 PM EDT SAT APR 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR BERKELEY COUNTY...
...TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE FOR BERKELEY COUNTY...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR SAINT STEPHEN...MOVING EAST AT
20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU...
BONNEAU BEACH...EADYTOWN AND SAINT STEPHEN.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3324 8013 3333 7975 3334 7975 3341 7985
3347 7992 3347 7995 3346 8002 3345 8008
3341 8017
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:22 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Apr 22, 3:22 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 322 PM EDT SAT APR 22 2006 ...SLGT RISK FOR SVR TSTMS WL CONTINUE THROUGH EARLY EVNG... .SHORT TERM /TODAY THROUGH SUNDAY/...SFC DEWPTS HAVEN FALLEN A BIT MORE THAN XPCTD THIS AFTN IN RESPONSE TO SUBSIDENCE IN THE WAKE OF THE INTENSE CONVECTIVE LINE THAT DVLPD OFF THE SC COAST EARLIER IN THE DAY. DESPITE THIS DROP...MODIFIED 18Z SOUNDING FROM CHS AS WELL AS VARIOUS MESOANALYSIS TOOLS CONTINUE TO INDICATE A MODERATELY UNSTABLE ATMOS IN PLACE ACROSS THE RGN WITH SBCAPES OF 1500-2000 J/KG...LI/S OF -4 TO -6 C AND MID-LVL LAPSE RATES OF 6-6.5 C/KM. CONVECTIVE CELLS E THE MACON AREA ARE SLOWLY ORGANIZING INTO LINEAR SEGMENTS AND WL MOVE ACROSS THE FCST AREA THIS AFTN INTO THIS EVNG AS THE UPR TROF AND ATTENDANT CDFNT OVR GA SHIFTS FARTHER TO THE E/NE. THERMODYNAMIC AND KINEMATIC PROFILES REMAIN CONDUCIVE FOR SVR WX SO WL MAINTAIN A MENTION OF LARGE HAIL AND DAMAGING WNDS IN THE GRIDS AND ASSOC TXT PRODUCTS THROUGH ERLY EVNG. SPC CONTINUES TO MONITOR THE RGN FOR A PSBL SVR TSTM WATCH BUT UNLESS THE ACTIVITY E OF MACON BECOMES SUBSTANTIALLY MORE ORGANIZED...A WATCH POLYGON WL LIKELY NOT BE ISSUED. PCPN CHANCES WL QUICKLY DIMINISH BY LTE EVNG AS THE DEEPER MOISTURE PUSHES OFF THE COAST AND CONSIDERABLY DRIER MID-LVL AIR ADVECTS IN FROM THE W/NW. WL CARRY CHANCE POPS THROUGH 04-05Z THEN DROP POPS CONSIDERABLY AFTER THAT...SHOWING ZERO POPS BY SUNRISE SUN. LOWS TNGT WL RANGE FROM THE MID-UPR 50S WELL INLAND TO THE UPR 50S/LWR 60S ALONG THE COAST. IT WL BE MOSTLY SUNNY...WARMER AND SOMEWHAT DRIER ACROSS THE RGN ON SUN. FCST SOUNDINGS SUGGEST A THIN CU FIELD COULD DVLP DURING THE AFTN HRS WITH CONVECTIVE TEMPS IN THE LWR-MID 80S...HWVR LOW-LVL MOISTURE WL BE SHALLOW. PREFER TO GO WITH MOSTLY SUNNY SKIES GOING FOR NOW. HIGHS WL RANGE FROM THE UPR 80S INLAND TO THE MID 80S ALONG THE COAST. NW WNDS IN THE MRNG SHOULD QUICKLY VEER SLY IN THE AFTN WITH THE DVLPMNT OF THE AFTN SEA BREEZE. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...NO MAJOR CHANGES WERE MADE DUE TO ON-GOING SVR WX MONITORING TDA. CDFNT IS FCST TO MOVE ACROSS THE AREA ON WED BRINGING A CHANCE FOR SCATTERED SHOWERS AND TSTMS. HIGH PRES WL BUILD IN THU AND AND REMAIN ACROSS THE RGN THROUGH SAT. && .MARINE...THE SMALL CRAFT ADVISORY HAS BEEN VERY MARGINAL TDA. SEAS AT 41004 ARE HOLDING IN THE 6-7 FT RANGE AND THE CHARLESTON HARBOR PILOT BOAT JUST REPORTED SEAS OF 4-5 FT ABOUT 12 NM OUT FROM SHORE. SUSPECT 5-6 FT SEAS ARE OCCURRING SOMEWHERE IN THE 15-20 NM RANGE. PER COORD WITH WFO ILM...WL MAINTAIN THE SCA FOR AMZ350 THROUGH TNGT. OTRW NO MAJOR PROBLEMS THROUGH THE REMAINDER OF THE FCST PERIOD. && .AVIATION...CONVECTION FIRING ACROSS THE CSRA THIS AFTN COULD IMPACT THE TERMINALS LTR THIS EVNG...PROBABLY IN THE 21-02Z TIME FRAME. ONCE THESE STORMS MOVE THROUGH...EXCEPT VFR CONDITIONS TO PREVAIL OVRNGT WITH A GRADUAL WIND SHIFT TO THE NW. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY FOR AMZ350. && ST
Hazardous weather outlook, Apr 22, 4:00 AM EDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 400 AM EDT SAT APR 22 2006 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-231000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 400 AM EDT SAT APR 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .SEVERE THUNDERSTORMS...A STRONG COLD FRONT MOVING IN FROM THE WEST IN CONJUNCTION WITH A WARM AND MOIST AIRMASS IN PLACE...WILL ALLOW NUMEROUS THUNDERSTORMS TO DEVELOP ACROSS THE ENTIRE AREA. SOME STORMS THAT DO DEVELOP MAINLY THIS AFTERNOON AND EVENING MAY CONTAIN LARGE HAIL AND DAMAGING WINDS. PLEASE REFER TO THE SPECIAL WEATHER STATEMENT ISSUED BY THE NATIONAL WEATHER SERVICE IN CHARLESTON FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. PY
In the hours before
Special weather statement, Apr 22, 4:38 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 438 PM EDT SAT APR 22 2006 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-230000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER 438 PM EDT SAT APR 22 2006 ...SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA THROUGH THIS EVENING... A LINE OF THUNDERSTORMS DEVELOPING ACROSS THE SOUTH CAROLINA MIDLANDS AND CENTRAL GEORGIA THIS AFTERNOON WILL MOVE EAST ACROSS THE REGION THIS EVENING AS A COLD FRONT APPROACHES FROM THE WEST. CONDITIONS CONTINUE TO FAVOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS SO A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS THROUGH THE MID EVENING HOURS. IF YOU HAVE OUTDOOR ACTIVITIES PLANNED THIS EVENING...REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD THREATENING WEATHER APPROACH YOUR AREA OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR LATER STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 22, 4:58 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 458 PM EDT SAT APR 22 2006 SCZ044-222130- DORCHESTER- 458 PM EDT SAT APR 22 2006 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY THROUGH 530 PM EDT... AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER GROVER...OR ABOUT 5 MILES SOUTH OF SAINT GEORGE...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SAINT GEORGE...REEVESVILLE...OLD SAINT GEORGE...HUDSONTOWN...GROVER...CAT HOLE...TEXAS...MOUNT ZION... BYRD AND ROSINVILLE THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 5:09 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 509 PM EDT SAT APR 22 2006 GAZ088-100-222200- BULLOCH-SCREVEN- 509 PM EDT SAT APR 22 2006 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY AND SCREVEN COUNTY THROUGH 600 PM EDT... AT 509 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF SYLVANIA TO 10 MILES NORTH OF STATESBORO...MOVING EAST AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND ZEIGLER...WOODCLIFF...WINDFIELD...WESTCHESTER... WESTBROOKE...WATERS...THOMASBORO...SYLVANIA...STATESBORO AND SOMERSET THROUGH 600 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 5:27 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 527 PM EDT SAT APR 22 2006 SCZ044-222215- DORCHESTER- 527 PM EDT SAT APR 22 2006 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY THROUGH 615 PM EDT... AT 527 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER CAT HOLE...OR ABOUT 7 MILES SOUTHWEST OF SAINT GEORGE...MOVING NORTHEAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND CAT HOLE...GROVER...TEXAS...REEVESVILLE...OLD SAINT GEORGE...SAINT GEORGE...MOUNT ZION...HUDSONTOWN...BYRD AND DUNCAN CHAPEL THROUGH 615 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 5:37 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 537 PM EDT SAT APR 22 2006 GAZ101-SCZ042-047-222230- EFFINGHAM-HAMPTON-INLAND JASPER- 537 PM EDT SAT APR 22 2006 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...HAMPTON COUNTY AND JASPER COUNTY THROUGH 630 PM EDT... AT 537 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 14 MILES EAST OF SYLVANIA TO 14 MILES NORTHWEST OF SPRINGFIELD...MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND EGYPT...KILDARE... ARDMORE...SHIRLEY...SHAWNEE...OAKY...LORENZO...ESTILL...SCOTIA AND BRIGHTON THROUGH 630 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 5:50 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 550 PM EDT SAT APR 22 2006 SCZ045-222230- BERKELEY- 550 PM EDT SAT APR 22 2006 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 630 PM EDT... AT 550 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF BLACK CREEK...OR ABOUT 20 MILES NORTHWEST OF MONCKS CORNER...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SANDRIDGE...EBENEZER...BLACK CREEK...PRIOLEAU...CROSS CROSS ROADS... CROSS...WILSONS LANDING...EADYTOWN...RUSSELLVILLE AND PINEVILLE AS WELL AS THE SOUTHEAST PORTION OF LAKE MARION THROUGH 630 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 6:11 PM EDT | Tornado Warning | CHS | Berkeley | 34 min |
| Apr 22, 6:58 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 62 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.